If you need an accessible version of this item please contact JSTOR User Support

An Interpolation Theorem for Adjoint Functors

S. A. Huq
Proceedings of the American Mathematical Society
Vol. 25, No. 4 (Aug., 1970), pp. 880-883
DOI: 10.2307/2036771
Stable URL: http://www.jstor.org/stable/2036771
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Interpolation Theorem for Adjoint Functors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881
  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883